# SDR CALA2013092591446

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,004 hours, 9,915 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT MSG 75-50721 'TURBINE CASE CLG AIR VLV ACTR (L ENG CH B) LPT POSITION FEEDBACK IS OUT OF RANGE' HITS OFTEN.
